# SDR QXEA2015040200161

- Difficulty date: March 24, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Nr 10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK, NR 10 REQUIRES REPLACEMENT.  SEAT TRACK, NR 10 REMOVED IAW SRM 51-42-05 STEP 4E, 51-41-00, 51-40-15.  SEAT TRACK, NR 10 INSTALLED IAW SRM 51-40-07, 51-42-05 AND 53-20-49, 51-42-75, DWG 85328201, REV E 13/01/19, 51-41-00.  SPLICES REMOVED IAW SRM 51-42-05, STEP 4C, 51-40-15 AT SEAT TRACK NR 10.  INSTALLED SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11 REF SRM 51-42-05-02-01, STEP 4D(3-10) AND SRM 51-40-15-02-01 STEP 6H2.  GROUND WIRE REMOVED IAW SRM 51-41-00 AT SEAT TRACK, NR 10.  INSTALLED GROUND WIRE ON SEAT TRACK NR 10 REF WM 20-12-10, FIG 201, GROUND WIRE BONDING CHECK GOOD IAW AMM 51-80-00-760-801.  LOCATED AND DRILLED 80 PERCENT OF HOLES IAW DWG 85328201 AND SRM 51-40-07.  LOCATED AND DRILLED ALL HOLES BUT 5 REMAINING ON FWD END TO MATE WITH STIFFENER TO SEAT TRACK NR 10 IAW SRM 51-40-07, DWG 85328201, SEE ITEM 6.  LOCATED AND DRILLED 5 REMAINING HOLES TO MATE WITH STIFFENER AFT FWD END AT TRACK NR 10 IAW SRM 51-40-07 AND DWG 85328201, REV E 2013/01/19. SEAT TRACK NR 10 AND NR 11 SEAT TRACK SPLICE LOCATED AND DRILLED ALL BUT 4 HOLES IAW DWG 85328201 AND Q400 SRM 51-40-07 SEE ITEM 8. LOCATED AND DRILLED THE 4EA REMAINING HOLES ON SPLICE, PN 85338216-101 IAW SRM 51-40-07 & DWG 85328201.
